# SDR NACA202307070023

- Difficulty date: July 1, 2023
- Submitted: July 8, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 109,495 hours, 18,580 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R/H ENGINE FIRE DET WIRING W5324-456R-16 W5324-455R-16 DAMAGED. R/H ENGINE FIRE DET WIRING W5324-456-16 W5324-455R-16 REPLACED AS PER B767-300 SWPN 20-10-11-REV 82. CARRIED OUT FIRE DETECTION SYSTEM TEST AS PER B767-300 AMM 26-11-00 REV 139.
